Loewner chains and quasiconformal extension of holomorphic mappings

Volume 81 / 2003

Hidetaka Hamada, Gabriela Kohr Annales Polonici Mathematici 81 (2003), 85-100 MSC: 32H02, 30C65. DOI: 10.4064/ap81-1-8

Abstract

Let $f(z,t)$ be a Loewner chain on the Euclidean unit ball ${B}$ in ${\mathbb C}^n$. Assume that $f(z)=f(z,0)$ is quasiconformal. We give a sufficient condition for $f$ to extend to a quasiconformal homeomorphism of ${\mathbb R}^{2n}$ onto itself.

Authors

  • Hidetaka HamadaFaculty of Engineering
    Kyushu Kyoritsu University
    1-8 Jiyugaoka, Yahatanishi-ku
    Kitakyusu 807-8585, Japan
    e-mail
  • Gabriela KohrFaculty of Mathematics
    Babeş-Bolyai University
    1 M. Kogălniceanu St.
    3400 Cluj-Napoca, Romania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image